# SDR CA150520013

- Difficulty date: May 14, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Cndair CL6002D24
- System (JASC): 3120 · Independent Instruments
- Part: Display
- Part number: 6229810304
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

(CAN) ACFT RETURNED TO GATE FOR FO PFD DISPLAY SHOWING LINES AND ELECTRICAL ODOR PRESENT IN FLIGHT DECK.  CONTRACT MAINTENANCE CALLED OUT AND INSPECTED AND NOTED FUMES ISOLATED TO FO PFD.
